About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 489629, 13 pages
http://dx.doi.org/10.1155/2012/489629
Research Article

Strong and Weak Convergence Theorems for Equilibrium Problems and Weak Relatively Uniformly Nonexpansive Multivalued Mappings in Banach Spaces

Department of Foundation, Shandong Yingcai University, Jinan 250104, China

Received 22 August 2012; Accepted 21 September 2012

Academic Editor: Yongfu Su

Copyright © 2012 Zi-Ming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zi-Ming Wang, “Strong and Weak Convergence Theorems for Equilibrium Problems and Weak Relatively Uniformly Nonexpansive Multivalued Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 489629, 13 pages, 2012. doi:10.1155/2012/489629